ON SOME PROJECTION METHODS FOR THE SOLUTION OF NONLINEAR EQUATIONS WITH NONDIFFERENTIABLE OPERATORS

Authors

  • IOANNIS K. ARGYROS Department of Mathematical Sciences, New Mexico State University, Las Cruces, NM 88003. U.S. A.

DOI:

https://doi.org/10.5556/j.tkjm.24.1993.4466

Keywords:

Banach space, operator equation, projection operator

Abstract

We consider a nonlinear equation with a nondifferentiable operator in a Banach space. We approximate a solution of the nonlinear equation using an iteration, whose iterates can be obtained by solving a certain operator equation in a finite dimensional space.

 

References

I. K. Argyros, "On Newton's method and nondiscrete mathematical induction", Bull. Austral. Math. Soc., 38, (1988), 131-140.

M. Balazs and G. Goldner, "On the method of the cord and on a modification of it for the solution of nonlinear operator equations", Stud. Ger. Mat., 20 (1968), 981-990.

F. M. Migovich, "On the convergence of projection-iterative methods for solving nonlinear operator equation", Dopov. Akad. Nauk. Ukr. RSR, Ser. A, No. 1, (1970), 20-23.

M. N. Prisyazhnyuk, "The convergence of some approximate methods for solving non- linear operator equations with non-differentiable operators", Ukrainskii Mathematicheskii Zhurnal, Vol. 30, No. 2, {1978), 261-265.

W. C. Rheinholdt, "A unified convergence theory for a class of iterative processes", SIAM J. Numer. Anal. 5 (1968), 42-63.

J. W. Schmidt, "Unter Fehrerschranker fiir regular-falsi-verfahren", Period. Math. Hung., 9, (1978), 241-247.

T. Yamamoto, "A note on a posteriori error bound of Zabreiko and Nguen for Zincenko's iteration", Numer. Funct. Anal. and Optimiz., 9, (9and 10), (1987), 987-994.

P. P. Zabrejko and D. F. Nguen, "The majorant method in the theory of Newton- Kantorovich approximations and the Ptâk error estimates", Numer. Funct. Anal. Optimiz., 9, (1987), 671-684.

A. I. Zincenko, "Some approximate methods of solving equations with non-differentiable operators", (Ukrainian). Dopovidi Akad. Nav.k. Ukrain., RSR (1963), 156-161.

Downloads

Published

1993-03-01

How to Cite

ARGYROS, I. K. (1993). ON SOME PROJECTION METHODS FOR THE SOLUTION OF NONLINEAR EQUATIONS WITH NONDIFFERENTIABLE OPERATORS. Tamkang Journal of Mathematics, 24(1), 1–7. https://doi.org/10.5556/j.tkjm.24.1993.4466

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>